# SDR CAL950465

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 106122629
- Condition: Inoperative
- Location: Rt Wheel Well
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 0608 - BOS - THE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF AND WAS ACCOMPANIED BY AN INTERMITTENT WARNING HORN.  OVERRIDE WAS EMPLOYED AND THE GEAR RETRACTED.  THE AIRCRAFT RETURNED TO BASE THE DAY BEFORE FOR THE LANDING GEAR NOT RETRACTING, BUT TROUBLESHOOTING FOUND NO DEFECTS.  MAINTENANCE FOUND THE S106 AIR SAFETY SWITCH AT FAULT.  THE SWITCH WAS REPLACED.  A LANDING GEAR HANDLE SOLENOID TEST WAS PERFORMED PER MM 32-31-31 AND OPERATION CHECKED GOOD.  (M)
